Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 383282, 19 pages
http://dx.doi.org/10.1155/2012/383282
Research Article

Linearizability Problem of Resonant Degenerate Singular Point for Polynomial Differential Systems

1School of Mathematics and Statistics, Henan University of Science and Technology, Henan, Luoyang 471003, China
2College of Mathematics and Science, Luoyang Normal University, Henan, Luoyang 471022, China

Received 29 August 2011; Revised 14 January 2012; Accepted 27 January 2012

Academic Editor: Nicola Guglielmi

Copyright © 2012 Yusen Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusen Wu, Cui Zhang, and Luju Liu, “Linearizability Problem of Resonant Degenerate Singular Point for Polynomial Differential Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 383282, 19 pages, 2012. https://doi.org/10.1155/2012/383282.